| Model Number |
86112 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 86112, 86112 us 7.5mm hi-lo ett x10, lot# 25c0424jzx.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the procedure, it was identified that the (tot) pneumoponator valve lost pressure on two separate occasions throughout the procedure.As a result, the mechanical ventilation system reflected that the concertin did not recover the baseline volume level, indicating a check for leaks in the circuit.Given the persistence of the failure, a new tube was requested.Before proceeding with the exchange, a functionality test was performed on the second tube, where the same defect was observed: more than 10 cc of air was required to insufflate the pneumotaponator and once insufflated, the valve repeated the pattern of pressure loss.Finally, it was decided to replace the device with an 8.0 mm tube.